# SDR ASAA2017081321629

- Difficulty date: August 13, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 14,219 hours, 4,676 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, LEFT PACK LIGHT ILLUMINATED.  PACK LIGHT EXTINGUISHED AFTER RESETTING MASTER CAUTION.  ACFT GROUNDED.
